# SDR AALA202406204558

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 48,535 hours, 18,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FAULT MESSAGE EMERGENCY POWER SUPPLY UNIT (10WL) FORWARD LEFT. REPLACED 10WL EMERGENCY POWER SUPPLY UNIT BATTERY.
